# SDR 97ZZZX365

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Propeller: Hartzl HCC2YR4
- System (JASC): 6110 · Propeller Assembly
- Part: Prop Assy
- Part number: 3807
- Condition: Corroded
- Location: Prop
- Part time: 1,048 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND PROP ASSY P/N 3807 CORRODED.
